# SDR USAABB08106

- Difficulty date: June 15, 2008
- Submitted: November 19, 2009
- Operation: Air carrier
- Aircraft: N937UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27245
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Bellows
- Condition: Blown
- Location: Bleed Air Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: E, A

## Discrepancy

CUN - FLT 808  EN-ROUTE CUN TO CLT.  ON CLIMBOUT, AT FL290, THE RIGHT ENGINE INDICATED AN OVERHEAT CONDITION.  THE CREW REDUCED THE THRUST SETTING.  HOWEVER, THE INDICATION DID NOT GO OUT.  THE CREW SHUT DOWN THE RIGHT ENGINE AS REQUIRED PER PROCEDURES, AND RETURNED TO CUN.  REMOVED AND REPLACED NR 2 HP BELLOWS AND SEALS (CRUSH GASKETS).
